# SDR AALA202405077597

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: R3 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR INTERIOR UPPER DOOR CUT OUT TRIM CRACKED. REMOVED, REPAIRED AND RE-INSTALLED R3 DOOR INSTERIOR UPPER DOOR CUT-OUT. PER AMM DMC-B787-A-25-21-02-00A-520A-A, AMM DMC-B787-A-25-00-00-01-663A-A AND AMM DMC-B787-A-25-21-02-00A-720A-A.
